# SDR CA030505001

- Difficulty date: May 29, 2002
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT SIDE WINDOW SHATTERED IN FLIGHT.  AIRCRAFT LANDED IN CINCINNATI WITHOUT FURTHER INCIDENT.WINDOW REPLACED, AIRCRAFT RETURNED TO SERVICE.
